# SDR CALA2015092194386

- Difficulty date: September 21, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 73,019 hours, 8,385 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN ACCORDANCE WITH A CHECK, OVER STAIR CEILING EEL, INOPERATIVE.  RELAMPED LIGHT.  OPERATIONS CHECKED GOOD.
